Alert archive / Missouri / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 79, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Mar 12, 2006, 1:15 AM CST for Barry County, Missouri. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 12, 2006, 1:15 AM CST (07:15 UTC)
- Expired
- Mar 12, 2006, 2:00 AM CST
- In force
- 45 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
County Barry County, MO
The radar
The Springfield radar (KSGF), 81 km from the middle of the area, began a volume at 07:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 12, 1:30 AM CST | HAIL 1 | Seligman, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 11, 6:49 PM CST | Tornado Watch | SPC | 7 hr |
| Mar 12, 1:07 AM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 7.3 hours before the alert went out and 307 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2050 m above ground
- 0-6 km bulk shear
- 91 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KSGF 120716 SVRSGF MOC009-120800- /O.NEW.KSGF.SV.W.0079.060312T0715Z-060312T0800Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 115 AM CST SUN MAR 12 2006 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BARRY COUNTY IN MISSOURI. * UNTIL 200 AM CST. * AT 113 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GARFIELD...OR 10 MILES NORTHEAST OF ROGERS...AND MOVING NORTHEAST AT 45 MPH. * THE SEVERE THUNDERSTORM WILL BE... NEAR SELIGMAN BY 120 AM CST. THE TOWNS OF EAGLE ROCK...SHELL KNOB AND JENKINS ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM CST SUNDAY MORNING FOR MISSOURI. LAT...LON 3650 9409 3650 9361 3681 9358 3676 9402 $$ GAGAN
1 follow-up statement
000 WWUS53 KSGF 120801 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 200 AM CST SUN MAR 12 2006 MOC009-120805- /O.EXP.KSGF.SV.W.0079.000000T0000Z-060312T0800Z/ BARRY MO- 200 AM CST SUN MAR 12 2006 ...THE SEVERE THUNDERSTORM WARNING FOR BARRY COUNTY HAS BEEN ALLOWED TO EXPIRE... AT 154 AM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 3650 9409 3650 9361 3681 9358 3676 9402 $$ GAGAN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 11, 11:30 PM CST, 1 hour 45 minutes earlier.
Area forecast discussion, Mar 11, 11:30 PM CST, 1 hour 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1130 PM CST SAT MAR 11 2006 .UPDATE... THE INTRODUCTION OF A STRONGER LLJ AND THE ALREADY STRONG SHEAR VECTORS SUPPORTING SUPERCELL DEVELOPMENT...WILL CONTINUE THE THREAT OF SEVERE WEATHER THROUGHOUT THE NIGHT. THE MOST PRONE AREA WILL BE ACROSS SOUTH CENTRAL MISSOURI WHERE THE HIGHEST 0-1KM HELICITY AND MOISTURE CONVERGENCE RESIDES. JLT && .PREV DISCUSSION... SHORT TERM (THIS AFTERNOON AND EVENING)... SURFACE TROUGH/DRYLINE CURRENTLY EXTENDS SOUTH-SOUTHWESTWARD FROM A LOW PRESSURE SYSTEM OVER CENTRAL MINNESOTA ACROSS IOWA AND INTO NW MO AND SE KS. GUSTY SOUTHERLY WINDS CONTINUE TO ADVECT WARM AND INCREASINGLY MOIST AIRMASS NORTHWARD INTO THE CWA LATE THIS MORNING WHICH IS ALLOWING THE AIRMASS AHEAD OF THE DRYLINE TO BECOME INCREASINGLY UNSTABLE. 12Z KSGF SOUNDING DID SHOW THE PRESENCE OF A FAIRLY PRONOUNCED ELEVATED MIXED LAYER FROM 850-650MB...WHICH WILL CREATE A MODERATELY STRONG CAP THAT WILL NEED TO BE OVERCOME THIS AFTERNOON BEFORE CONVECTION CAN INITIATE. AS THE SURFACE LOW MOVES EAST OF OUR LONGITUDE THIS AFTERNOON LOOK FOR SURFACE WINDS TO BEGIN TO VEER MORE TO THE SOUTHWEST WHICH WILL REDUCE THE AMOUNT OF CONVERGENCE ALONG THE DRYLINE SOME. DESPITE THE LESS THAN STELLAR CONVERGENCE...WATER VAPOR IMAGERY SHOWS A FAIRLY WELL DEFINED SHORTWAVE MOVING ACROSS THE TEXAS PANHANDLE INTO WESTERN OKLAHOMA WHICH COULD ACT TO ENHANCE SYNOPTIC SCALE LIFT THIS AFTERNOON WHICH IN CONJUNCTION WITH MODEST SURFACE CONVERGENCE COULD BE SUFFICIENT TO BREAK THE CAP. IF THE CAP DOES INDEED BREAK...THEN INSTABILITY AND SHEAR WOULD BE SUFFICIENT FOR ORGANIZED THUNDERSTORMS...INCLUDING ISOLATED SUPERCELLS. LOW LEVEL WIND SHEAR IS NOT PROGGED TO BE ALL THAT IMPRESSIVE AS SURFACE WINDS VEER AROUND TO SSW/SW...WHICH COMBINED WITH ONLY MODERATELY FAVORABLE LCLS/DEWPOINT DEPRESSIONS MEANS THE THREAT OF TORNADOES THIS AFTERNOON WHILE NOT ZERO IS NOT PARTICULARLY HIGH EITHER. IF ANY SUPERCELL CAN SUSTAIN A SIGNIFICANTLY DEVIANT RIGHTWARD MOTION...THEN THAT WOULD ENHANCE SR INFLOW AND THE SUBSEQUENT TORNADO THREAT. UPDATED HWO HAS BEEN ISSUED. IZZI/FOSTER LONG TERM (SUNDAY THROUGH EXTENDED)... THE LEAD IMPULSE THAT BRINGS US CONVECTION THROUGH TONIGHT WILL MOVE EAST OF THE AREA BY SUNRISE SUNDAY AS THE NEXT MUCH STRONGER SHORTWAVE MOVES INTO THE CENTRAL PLAINS. OUR CWA WILL BE WELL WITHIN THE WARM SECTOR WHICH SHOULD BE CHARACTERIZED BY MODERATE INSTABILITY BUT SHOULD BE MODERATELY CAPPED OFF BY ELEVATED MIXED LAYER ADVECTING EASTWARD INTO THE AREA. CURRENTLY APPEARS AS THOUGH FORCING WILL BE STRONG ENOUGH TO OVERCOME THE CONVECTIVE INHIBITION AND ALLOW FOR SEVERE CONVECTION TO DEVELOP ALONG THE DRYLINE OVER EASTERN KANSAS BY MID/LATE AFTERNOON. SHEAR VECTOR ORIENTATION WITH RESPECT THE DRYLINE SHOULD BE FAVORABLE FOR DISCRETE CELLS INITIALLY...WITH A TRANSITION TO MORE LINEAR CONVECTION POSSIBLE AS CONVECTION MOVES EASTWARD DURING THE EVENING. SURFACE LOW IS PROGGED TO SLOWLY FILL DURING THE DAY WITH SURFACE FLOW VEERING AROUND TO MORE SOUTHWESTERLY WHICH WILL LESSEN THE 0-1KM SHEAR. NONETHELESS... STRONG LOW LEVEL JET WILL ONLY WEAKEN SLIGHTLY DURING THE DAY SO LOW LEVEL WIND SHEAR APPEARS AT LEAST MARGINALLY FAVORABLE FOR TORNADOS SUNDAY AFTERNOON. ANOTHER POTENTIAL NEGATIVE FACTOR IS THE LARGE TEMP/DEWPOINT DEPRESSIONS WHICH COULD BE APPROACHING 20F BY AFTERNOON AS HIGHS SOAR INTO THE LOWER 80S. GIVEN THE LARGE T/TD SPREADS AND THE SLIGHTLY LESS THAN STELLAR LOW LEVEL WIND SHEAR HAVE TONED DOWN THE TORNADO WORDING A BIT. DRYLINE AND ASSOCIATED CONVECTION SHOULD CONTINUE TO MARCH STEADILY EASTWARD SUNDAY NIGHT ACROSS THE REMAINDER OF THE CWA. BRIEF SHOT OF COOLER/DRIER AIR IS EXPECTED MONDAY INTO MONDAY NIGHT IN THE WAKE OF SUNDAYS SYSTEM. UPPER FLOW THEN PROGGED TO FLATTEN OUT AND BECOME MORE ZONAL FOR THE REMAINDER OF THE WEEK WITH ONLY MINOR IMPULSES RIPPLING QUICKLY THROUGH THE FLOW. TEMPERATURES SHOULD RETURN TO NEAR/SLIGHTLY ABOVE AVERAGE THROUGHOUT THE PERIOD WITH NO BIG COOL DOWNS IN SITE. IZZI && .AVIATION... 06Z TAFS...VERY COMPLICATED SCENARIO FOR KSGF DURING THE NEXT SEVERAL HOURS AS A PARADE OF THUNDERSTORMS CONTINUE TO DEVELOP ALONG A LINE OF STRONGEST THETA-E CONVERGENCE AND SHEAR VECTORS ACROSS NORTHWEST ARKANSAS. HAVE KEPT A TEMPO PERIOD FOR KSGF THROUGH 10Z DUE TO THE ANTICIPATED SERIES OF THUNDERSTORMS. HOWEVER...KJLN SHOULD REMAIN OUT OF THE MAIN TRACK OF THE STORMS...AT LEAST UNTIL AFTER 12Z. WILL KEEP A CLOSE EYE ON ANY CONVECTION ACROSS NORTHEAST OKLAHOMA. SURFACE WINDS WILL BECOME EAST/SOUTHEAST AS THE FRONTAL BOUNDARY NEAR THE OZARK PLATEAU...RETREATS NORTHWARD BY THIS MORNING. GUSTY WINDS...MVFR CEILINGS AND THUNDERSTORMS AFTER 18Z. LATER SHIFTS WILL NEED TO UPDATE BASED ON INITIATION. JLT && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO SGF
Hazardous weather outlook, Mar 11, 1:30 PM CST, 11 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
130 PM CST SAT MAR 11 2006
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-121900-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
130 PM CST SAT MAR 11 2006
...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING AND
AGAIN SUNDAY AFTERNOON AND EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
WEATHER HAZARDS EXPECTED:
SCATTERED THUNDERSTORMS...THE STRONGEST MAY PRODUCE:
HAIL UP TO THE SIZE OF GOLF BALLS.
DAMAGING WINDS IN EXCESS OF 60 MPH.
VERY HEAVY RAINFALL.
AND POSSIBLY A TORNADO.
AREAS AFFECTED AND TIMING:
SEVERE THUNDERSTORMS WILL DEVELOP BETWEEN 2 PM AND 5 PM ALONG AND
EAST OF AN OSCEOLA TO JOPLIN LINE...WITH THUNDERSTORMS SPREADING
EAST ACROSS THE REMAINDER OF THE OUTLOOK AREA LATE THIS AFTERNOON
AND EVENING.
DISCUSSION:
SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE FORECAST TO DEVELOP
DURING THE MID TO LATE AFTERNOON ALONG A DRYLINE STRETCHING ACROSS
FAR WESTERN MISSOURI. MODERATE INSTABILITY AND STRONG WINDS ALOFT
WILL ALLOW THUNDERSTORMS TO BECOME SEVERE WITH LARGE HAIL AND
DAMAGING WINDS THE PRIMARY THREATS. CURRENT INDICATIONS ARE THAT
LOW LEVEL WINDS WILL NOT BE OVERLY FAVORABLE FOR TORNADIC
DEVELOPMENT THIS AFTERNOON...HOWEVER A BRIEF TORNADO CANNOT BE
COMPLETELY RULED OUT.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
A STRONG STORM SYSTEM AND ASSOCIATED DRYLINE WILL MOVE INTO
WESTERN PORTIONS OF THE OUTLOOK AREA LATE SUNDAY
AFTERNOON...MOVING EASTWARD ACROSS THE OUTLOOK AREA SUNDAY NIGHT.
SUFFICIENT INSTABILITY AND WIND SHEAR ARE FORECAST TO BE PRESENT
TO SUPPORT THE DEVELOPMENT OF SEVERE THUNDERSTORMS...INCLUDING
SEVERAL SUPERCELL THUNDERSTORMS. CURRENT INDICATIONS ARE THAT
THE PRIMARY SEVERE WEATHER THREATS TOMORROW AFTERNOON AND EVENING
WILL BE HAIL UP TO THE SIZE OF GOLF BALLS OR LARGER AND DAMAGING
WINDS. GIVEN THE AMOUNT OF SHEAR AND INSTABILITY FORECAST...THERE
WILL BE SOME POTENTIAL FOR TORNADO DEVELOPMENT...HOWEVER WINDS IN
THE LOWEST LEVELS OF THE ATMOSPHERE CURRENTLY DO NOT APPEAR AS
THOUGH THEY WILL BE FAVORABLE FOR AN OUTBREAK OF TORNADOES.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS MUCH OF THE
OUTLOOK AREA LATER THIS AFTERNOON AND EVENING.
SPOTTERS AND EMERGENCY MANAGERS WILL LIKELY NEED TO BE ACTIVATED
AGAIN SUNDAY AFTERNOON AND EVENING DUE TO THE POTENTIAL OF A
SEVERE WEATHER OUTBREAK.
&&
THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)
IZZIIn the hours before
Local storm report, Mar 12, 12:02 AM CST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1202 AM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1156 AM HAIL WEST PLAINS 36.73N 91.85W
03/11/2006 E1.75 INCH HOWELL MO AMATEUR RADIO
&&
JAS/GHLocal storm report, Mar 12, 12:03 AM CST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1203 AM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HAIL BLUE EYE 36.50N 93.40W
03/12/2006 E1.00 INCH STONE MO AMATEUR RADIO
&&
JAS/GHLocal storm report, Mar 12, 12:10 AM CST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1210 AM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 PM HAIL POTTERSVILLE 36.70N 92.03W
03/11/2006 E1.75 INCH HOWELL MO AMATEUR RADIO
&&
JAS/GHLocal storm report, Mar 12, 12:28 AM CST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1228 AM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM HAIL ROCKAWAY BEACH 36.70N 93.16W
03/12/2006 E1.50 INCH TANEY MO PUBLIC
&&
JAS/GHLocal storm report, Mar 12, 12:51 AM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1251 AM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 AM HAIL THOMASVILLE 36.79N 91.53W
03/12/2006 E0.88 INCH OREGON MO PUBLIC
&&
JAS/GHLocal storm report, Mar 12, 1:09 AM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
109 AM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0107 AM HAIL WASOLA 36.79N 92.58W
03/12/2006 E0.75 INCH OZARK MO AMATEUR RADIO
&&
JAS/GHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 6:00 PM CST | Tornado Warning | SGF | Howell, Texas | 45 min |
| Mar 11, 6:12 PM CST | Severe Thunderstorm Warning | SGF | Jasper | 16 min |
| Mar 11, 6:13 PM CST | Severe Thunderstorm Warning | SGF | Barry | 22 min |
| Mar 11, 6:15 PM CST | Tornado Warning | SGF | Greene | 28 min |
| Mar 11, 6:19 PM CST | Severe Thunderstorm Warning | SGF | Dallas, Webster | 26 min |
| Mar 11, 6:19 PM CST | Severe Thunderstorm Warning | SGF | Lawrence | 40 min |
| Mar 11, 6:33 PM CST | Severe Thunderstorm Warning | SGF | Shannon | 42 min |
| Mar 11, 6:35 PM CST | Severe Thunderstorm Warning | SGF | Laclede | 40 min |
| Mar 11, 6:40 PM CST | Severe Thunderstorm Warning | SGF | Dade | 22 min |
| Mar 11, 6:47 PM CST | Severe Thunderstorm Warning | SGF | Christian, Greene | 54 min |
| Mar 11, 6:53 PM CST | Severe Thunderstorm Warning | SGF | Polk | 39 min |
| Mar 11, 7:00 PM CST | Tornado Warning | SGF | Shannon | 45 min |
| Mar 11, 7:07 PM CST | Tornado Warning | SGF | Pulaski | 22 min |
| Mar 11, 7:18 PM CST | Severe Thunderstorm Warning | SGF | Jasper | 26 min |
| Mar 11, 7:23 PM CST | Severe Thunderstorm Warning | SGF | Dallas | 52 min |
| Mar 11, 7:25 PM CST | Severe Thunderstorm Warning | SGF | Webster | 50 min |
| Mar 11, 7:29 PM CST | Severe Thunderstorm Warning | SGF | Lawrence | 16 min |
| Mar 11, 7:29 PM CST | Tornado Warning | SGF | Phelps | 36 min |
| Mar 11, 7:36 PM CST | Severe Thunderstorm Warning | SGF | Dade | 54 min |
| Mar 11, 7:40 PM CST | Severe Thunderstorm Warning | SGF | Taney | 52 min |
| Mar 11, 7:56 PM CST | Severe Thunderstorm Warning | SGF | Greene, Polk | 64 min |
| Mar 11, 7:59 PM CST | Severe Thunderstorm Warning | SGF | Laclede | 31 min |
| Mar 11, 8:08 PM CST | Severe Thunderstorm Warning | SGF | Texas, Wright | 55 min |
| Mar 11, 8:17 PM CST | Severe Thunderstorm Warning | SGF | Dent, Phelps | 43 min |
| Mar 11, 8:24 PM CST | Severe Thunderstorm Warning | SGF | Dallas | 59 min |
| Mar 11, 8:28 PM CST | Severe Thunderstorm Warning | SGF | Pulaski | 23 min |
| Mar 11, 8:29 PM CST | Severe Thunderstorm Warning | SGF | Dade | 8 min |
| Mar 11, 8:31 PM CST | Severe Thunderstorm Warning | SGF | Douglas | 31 min |
| Mar 11, 8:40 PM CST | Severe Thunderstorm Warning | SGF | Jasper | 17 min |
| Mar 11, 8:41 PM CST | Severe Thunderstorm Warning | SGF | Dent, Phelps | 64 min |
| Mar 11, 8:45 PM CST | Severe Thunderstorm Warning | SGF | Camden, Laclede | 34 min |
| Mar 11, 9:00 PM CST | Severe Thunderstorm Warning | SGF | Polk | 7 min |
| Mar 11, 9:12 PM CST | Severe Thunderstorm Warning | SGF | Miller | 23 min |
| Mar 11, 9:33 PM CST | Severe Thunderstorm Warning | SGF | Pulaski | 27 min |
| Mar 11, 9:36 PM CST | Severe Thunderstorm Warning | SGF | Barry, Stone | 39 min |
| Mar 11, 9:54 PM CST | Severe Thunderstorm Warning | SGF | Maries, Phelps | 36 min |
| Mar 11, 9:57 PM CST | Severe Thunderstorm Warning | SGF | Dade, Polk | 48 min |
| Mar 11, 10:10 PM CST | Severe Thunderstorm Warning | SGF | Ozark, Taney | 50 min |
| Mar 11, 10:21 PM CST | Tornado Warning | SGF | Ozark, Taney | 39 min |
| Mar 11, 10:27 PM CST | Severe Thunderstorm Warning | SGF | Webster | 36 min |
| Mar 11, 10:40 PM CST | Severe Thunderstorm Warning | SGF | Phelps, Pulaski, Texas | 42 min |
| Mar 11, 10:57 PM CST | Tornado Warning | SGF | Ozark | 48 min |
| Mar 11, 11:07 PM CST | Tornado Warning | SGF | Howell | 68 min |
| Mar 11, 11:44 PM CST | Severe Thunderstorm Warning | SGF | Barry, Stone | 46 min |
| Mar 11, 11:55 PM CST | Tornado Warning | SGF | Oregon | 57 min |
| Mar 11, 11:56 PM CST | Severe Thunderstorm Warning | SGF | Webster, Wright | 34 min |
| Mar 12, 12:01 AM CST | Severe Thunderstorm Warning | SGF | Taney | 59 min |
| Mar 12, 12:11 AM CST | Tornado Warning | SGF | Shannon | 33 min |
| Mar 12, 12:25 AM CST | Tornado Warning | SGF | Taney | 29 min |
| Mar 12, 12:27 AM CST | Flash Flood Warning | SGF | Oregon, Shannon | 6 hr |
| Mar 12, 12:43 AM CST | Severe Thunderstorm Warning | SGF | Ozark | 40 min |
| Mar 12, 1:03 AM CST | Severe Thunderstorm Warning | SGF | Douglas | 30 min |
| Mar 12, 1:21 AM CST | Severe Thunderstorm Warning | SGF | Wright | 27 min |
| Mar 12, 2:44 AM CST | Severe Thunderstorm Warning | SGF | Laclede, Pulaski | 35 min |
| Mar 12, 2:30 PM CST | Tornado Warning | SGF | Vernon | 30 min |
| Mar 12, 3:53 PM CST | Tornado Warning | SGF | Benton | 13 min |
| Mar 12, 4:13 PM CST | Tornado Warning | SGF | Morgan | 28 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.